# SDR REXA2020031400376

- Difficulty date: March 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL DD6 (601R31902-485) CORRODED, LOCATED 2ND FROM BOTTOM.
DRILLED & LOCATED NEW PART IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW PART P/N 601R31902-485 IAW CRJ 900 SRM 51-42-06-001-001-A01 REV 37 8-15-19. WVAC
